# SDR DALA2023021301107

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 86,301 hours, 16,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 R1 DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: OPS CHECK R1 DOOR SLIDE ARMED LIGHT PER B767/400 AMM 52-73-00, NO FAULTS. OK FOR SERVICE. (4057178)
